Is Botox in crows feet responsible for making the skin on my face look droopy and open pored?

I had Botox (or the equivalent - she doesn't use Botox or Dysport) in my crows feet mid July this year. I am not sure how much the practitioner used on me (I am trying to find out) but the effect on me is that my mid face muscles don't seem to be working and I have awful lines in my lower face. Paradoxically the crows feet are still there! nearly 3 months now. I have attached before and after photos. You can see lines further down my face.

Doctor Answers 3

Neurotoxins and wrinkles

First and foremost you need to find out which product was used: Botox, Dysport or Xeomin. 
For what you described it seems that either you got too many units and/or the product was injected too deep into the upper part of your mid cheek thus affecting the smile muscles. Injections in Crow's feet area usually are performed superficially (the muscle is quite superficial). 
Since you are 3 months out, I would recommend to wait until the full effect is gone and go see an expert in Neurotoxin/Fillers for your next injections. 

Seattle Facial Plastic Surgeon
5.0 out of 5 stars 7 reviews

Botox and Wrinkles

I think you need an in person consultation with an expert filler/botox injector.  I am not sure that the botox caused any of the wrinkles you are seeing now.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 159 reviews

An in person assessment would be best to evaluate muscle movements.

An in person assessment would be best to evaluate muscle movements. Schedule a follow up appointment with your injector and discuss your concerns. If you are not willing to see your injector schedule a consultation with an expert injector.

All the Best.

Martin Jugenburg, MD
Toronto Plastic Surgeon
4.9 out of 5 stars 415 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.